Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 35, Issue 4, 2016
Metadata
 

Harnack's Inequality for Stokes Graph
Maria O. Kovaleva and Igor Yu. Popov
pp. 383–396
Abstract | Full-Text PDF (271 KB) | Metadata

Partial Regularity of Polyharmonic Maps to Targets of Sufficiently Simple Topology
Andreas Gastel
pp. 397–410
Abstract | Full-Text PDF (289 KB) | Metadata

Global Bifurcation for Fractional $p$-Laplacian and an Application
Leandro M. Del Pezzo and Alexander Quaas
pp. 411–447
Abstract | Full-Text PDF (403 KB) | Metadata

Two Non-Zero Solutions for Elliptic Dirichlet Problems
Gabriele Bonanno and Giuseppina D'Aguì
pp. 449–464
Abstract | Full-Text PDF (299 KB) | Metadata

Which Functions are Fractionally Differentiable?
Gennadi Vainikko
pp. 465–487
Abstract | Full-Text PDF (315 KB) | Metadata

Bounds for the Weighted Hardy-Cesàro Operator and its Commutator on Morrey-Herz Type Spaces
Nguyen Minh Chuong, Dao Van Duong and Ha Duy Hung
pp. 489–504
Abstract | Full-Text PDF (304 KB) | Metadata